Skip to content
My WebMD Sign In, Sign Up

Announcements

This Exchange simulates the original Couples Coping Support Group. It is designed to help persons with concerns in their relationships, family, marriage, seperation, divorce, etc.Offering a wide range of real world, personal experiences, information, knowledge, suggestions, & views from real people.
Antidepressants and low sex drive
avatar
An_244462 posted:
Hello. This is my first time posting here, but I am just so frustrated. I am a 24yo female and I have been married a little over a year and a half, and have been on antidepressants for a little over 2 and a half years. My husband has a high sex drive, and mine is very low since I have been on my meds. I don't mind because I am much happier now and we still have sex every 1-1.5 weeks. [br>[br>However, my husband continually gets upset that we don't have sex more. This has been a recurring issue in our relationship since we got married. I don't know what to do. Any time he gets upset about it I feel horribly guilty and also angry because I feel like he should understand that this is one of the side effects to me being on medication that helps me in so many other ways. He says he understands but he still gets hurt and frustrated. This came up again last night and I said I would figure out a solution but I honestly have no idea what to do at this point when I don't consider our sex life a problem, and I think forcing myself to have sex more isn't a very good solution.[br>[br>On top of the low sex drive, I also get chronic headaches which don't help manners, and when we do have sex it only takes a short time for me to get sore and need to stop.[br>[br>I am just so upset and have no idea what to do and feel like I have no one to turn to for help or answers. Does anyone else have these problems, or have faced similar circumstances? I would really appreciate any feedback anyone can give me.
Reply
 
avatar
darlyn05 responded:
Have you thought of asking your Dr. about either lessening the amount of your script or perhaps changing to a different one? Perhaps there is a certain food that 'warms' you up? Maybe try reading a spicey book/novel. Is there something your husband does, wears, or whatnot that sort of out of the blue you find yourself overwhelmed or aroused by? Are there stress factors that are holding you back?
 
avatar
darlyn05 replied to darlyn05's response:
Have you tried any of the sensation lubricants?


Spotlight: Member Stories

LIFE IS LIKE ART...EVERYBODY IS DIFFERENT....MY SOUL IS LIKE CLOUDS...IT FLOATS FROM DAY TO DAY. AND I AM LIKE ME. THERE IS NO ONE LIKE ME. AND NO ONE...More

Helpful Tips

How to change my story
I went to my community profile and it would let me edit my picture and signature but would not let me change my story. I had just realized ... More
Was this Helpful?
135 of 144 found this helpful

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.